RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1277–1278 (Mi de10458)  

Short Communications

Relaxation Phenomena in a Model of the Development of a Recurring Epidemic

I. D. Kolesin

Saint Petersburg State University

Full text: PDF file (246 kB)

English version:
Differential Equations, 2001, 37:9, 1345–1346

Bibliographic databases:

UDC: 517.925.52
Received: 03.10.2000

Citation: I. D. Kolesin, “Relaxation Phenomena in a Model of the Development of a Recurring Epidemic”, Differ. Uravn., 37:9 (2001), 1277–1278; Differ. Equ., 37:9 (2001), 1345–1346

Citation in format AMSBIB
\Bibitem{Kol01}
\by I.~D.~Kolesin
\paper Relaxation Phenomena in a Model of the Development of a Recurring Epidemic
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1277--1278
\mathnet{http://mi.mathnet.ru/de10458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944921}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1345--1346
\crossref{https://doi.org/10.1023/A:1012542317091}


Linking options:
  • http://mi.mathnet.ru/eng/de10458
  • http://mi.mathnet.ru/eng/de/v37/i9/p1277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019